# SDR DALA2021120907600

- Difficulty date: March 9, 2018
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 76,989 hours, 13,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1629 S13ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818. SUSPECTED CRACK AT STA 1629-6 STRINGER 13A RT. CORRECTIVE ACTION: VERIFIED CRACK AT STRINGER 13A RT , STA 1629-6 APPROX 1 " LONG IAW B767 NDT MANUAL PT 6. 51-00. CUTOUT DAMAGE IAW PRI 566343-14 REV 2, STEP 3 AND C/W B767-400 SRM53-00. (0456302)
